MathSciNet Relay Station
MathSciNet bibliographic data
MR1841439 82B31
Guiaş, Flavius Convergence properties of a stochastic model for coagulation-fragmentation processes with diffusion. Stochastic Anal. Appl. 19 (2001), no. 2, 245–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement